# SDR 2004F00239

- Difficulty date: March 5, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1079718
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT FROM SUX SYSTEM 'A' HYD SHOWED A SLOW FLUID LOSS.  ACCOMPLISHED ABNORMAL PROCEDURES THEN DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  FLUID QTY AND LANDING 2 GALLONS.  FOND NR 1 ENGINE CASE DRAIN LINE IN SECITON 48 LEAKING.  INSTALLED TEMPORARY FLEX LINE FROM SECTION 48 THROUGH TO RIGID LINE FROM FILTER MODULE IN SECTION 48.  REPLACED CASE DRAIN FILTERS AS PRECAUTIONARY MEASURE.  RAN NR 1 AND 2 ENGINES, MOVED ALL FLIGHT CONTROLS THROUGH FULL TRAVEL.  LEAK AND OPERATIONAL CHECK NORMAL.  ACCOMPLISHED PER MM 29-11-41, 29-10-00 AND 20-10-12.  AIRCRAFT RETURNED TO REVENUE SERVICE IN ATL.  (M)
